# SDR CALA2025013002139

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 15,721 hours, 5,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE DOOR 2R EXPOSED YELLOW SHOWING REPOSITIONED EXCESS GIRT MATERIAL BACK INTO SLIDE PACK COVER REF AMM 25-66-01. NO FURTHER EXPOSED YELLOW SLIDE SHOWING.
